RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 37, Number 9  


Ordinary Differential Equations
Algebraical Limit Cycles of Polynomial Vector Fields on the Plane
M. V. Dolov
1155
Singular Stratified Manifolds of Involutive Controlled Systems
L. F. Zelikina, M. I. Zelikin, K. V. Khlyustov
1161
Analytic Solvability of the Stability Problem in Some Classes of Monodromic Germs
N. P. Krushina, N. B. Medvedeva
1168
Conditions for the Technical Stability of Solutions of Autonomous Differential Equations with a Discontinuous Control
K. S. Matviychuk
1177
Fredholm Boundary Value Problems with a Singular Perturbation
A. M. Samoilenko, A. A. Boichuk, L. I. Karandzhulov
1186

Partial Differential Equations
The Correct Solvability of Some Differential-Difference Equations in the Scale of Sobolev Spaces
V. V. Vlasov, V. Zh. Sakbaev
1194
Stability Estimates for the Inverse Problem of Finding the Absorption Constant
D. I. Glushkova
1203
The Tricomi Problem for the Lavrent'ev–Bitsadze Equation with Retarded Argument
E. I. Moiseev, A. N. Zarubin
1212
The Oscillating Boundary Phenomenon in the Homogenization of a Climatization Problem
S. E. Pastukhova
1216
On the Existence Theorem for Weak Solutions of Increased Smoothness of the Multidimensional Navier–Stokes Equations
V. I. Sedenko
1223
On an Integral Representation of Resurgent Functions
B. Yu. Sternin, V. E. Shatalov
1229
Attractors of Nonlinear Elliptic Equations with a Small Parameter
A. B. Shapoval
1239
Homogenization of the Neumann Problem in a Domain a Part of Which Is a Set of Channels
T. A. Shaposhnikova
1250

Integral Equations
A System of Volterra Convolution Equations of the First Kind on a Finite Interval
A. F. Voronin
1258
The Equivalence of Causal and Ordinary Invertibility for Integral Convolution Operators
V. A. Skopin
1265

Short Communications
The Exponential Asymptotics of Solutions of the Kolmogorov–Feller Equation
V. G. Danilov, S. M. Frolovichev
1273
Relaxation Phenomena in a Model of the Development of a Recurring Epidemic
I. D. Kolesin
1277
Estimates of Formal Eigenvalues of Trace Class Operators
E. M. Maleko
1279
A Boundary Value Problem for a Class of Mixed Equations with the Bitsadze–Samarskii Condition on Parallel Characteristics
M. Mirsaburov
1281
On the Zeros of Solutions of the Equation $y^{(2k+1)}+p(z)y=0$
G. M. Muminov
1285
Bounded and Periodic Solutions of Nonlinear Differential Systems
Zhou Jinxin
1289
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019